Reactive annular erythema after intramuscular vitamin K

M. H. Kay, M. Duvic

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We present a case of a 70-year-old woman who received multiple intramuscular vitamin K injections before undergoing an invasive diagnostic procedure. Four weeks later she noted enlarging annular erythematous plaques at the sites of each injection. Although this occurrence has been recognized in the European literature, it either occurs less frequently in the United States or is not commonly reported. This is the second case report in the English literature.

Original languageEnglish (US)
Pages (from-to)445-448
Number of pages4
JournalCutis
Volume37
Issue number6
StatePublished - Jan 1 1986

Fingerprint

Vitamin K
Literature
Injections
Annular Erythema

ASJC Scopus subject areas

  • Dermatology

Cite this

Reactive annular erythema after intramuscular vitamin K. / Kay, M. H.; Duvic, M.

In: Cutis, Vol. 37, No. 6, 01.01.1986, p. 445-448.

Research output: Contribution to journalArticle

Kay, MH & Duvic, M 1986, 'Reactive annular erythema after intramuscular vitamin K', Cutis, vol. 37, no. 6, pp. 445-448.
Kay, M. H. ; Duvic, M. / Reactive annular erythema after intramuscular vitamin K. In: Cutis. 1986 ; Vol. 37, No. 6. pp. 445-448.
@article{8940c6e389664e3ca11826366245831d,
title = "Reactive annular erythema after intramuscular vitamin K",
abstract = "We present a case of a 70-year-old woman who received multiple intramuscular vitamin K injections before undergoing an invasive diagnostic procedure. Four weeks later she noted enlarging annular erythematous plaques at the sites of each injection. Although this occurrence has been recognized in the European literature, it either occurs less frequently in the United States or is not commonly reported. This is the second case report in the English literature.",
author = "Kay, {M. H.} and M. Duvic",
year = "1986",
month = "1",
day = "1",
language = "English (US)",
volume = "37",
pages = "445--448",
journal = "Cutis",
issn = "0011-4162",
publisher = "Quadrant Healthcom Inc.",
number = "6",

}

TY - JOUR

T1 - Reactive annular erythema after intramuscular vitamin K

AU - Kay, M. H.

AU - Duvic, M.

PY - 1986/1/1

Y1 - 1986/1/1

N2 - We present a case of a 70-year-old woman who received multiple intramuscular vitamin K injections before undergoing an invasive diagnostic procedure. Four weeks later she noted enlarging annular erythematous plaques at the sites of each injection. Although this occurrence has been recognized in the European literature, it either occurs less frequently in the United States or is not commonly reported. This is the second case report in the English literature.

AB - We present a case of a 70-year-old woman who received multiple intramuscular vitamin K injections before undergoing an invasive diagnostic procedure. Four weeks later she noted enlarging annular erythematous plaques at the sites of each injection. Although this occurrence has been recognized in the European literature, it either occurs less frequently in the United States or is not commonly reported. This is the second case report in the English literature.

UR - http://www.scopus.com/inward/record.url?scp=0022521349&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022521349&partnerID=8YFLogxK

M3 - Article

C2 - 3720351

AN - SCOPUS:0022521349

VL - 37

SP - 445

EP - 448

JO - Cutis

JF - Cutis

SN - 0011-4162

IS - 6

ER -